Repository of Research and Investigative Information

Repository of Research and Investigative Information

Ilam University of Medical Sciences

Evaluation of morphine, methadone, digoxin, and dronabinol poisoning during the years 2017 to 2019 in Ilam, Iran

Tue Apr 16 05:44:58 2024

(2023) Evaluation of morphine, methadone, digoxin, and dronabinol poisoning during the years 2017 to 2019 in Ilam, Iran. Caspian Journal of Internal Medicine. pp. 356-364. ISSN 2008-6164

Full text not available from this repository.

Official URL: http://apps.webofknowledge.com/InboundService.do?F...

Abstract

Background: Every year, drug poisoning is the most prevalent reason for referring patients to medical centers. This study aimed to evaluation of morphine, methadone, digoxin, and dronabinol poisoning in Shahid Mostafa Khomeini Hospital in Ilam.Methods: In this In this Cross-sectional study, patient samples suspected of morphine, methadone, digoxin, and dronabinol poisoning referred to the toxicology laboratory of Ilam University of Medical Sciences were analyzed using the HPLC method, and the results were analysed using SPSS software.Results: Results showed that the percentage of drug use is greater in men than in women. The highest percentage of morphine and methadone poisonings were detected in those under the age of 40, whereas the highest percentage of digoxin poisonings were recorded in those over the age of 80. As a result, the average age of digoxin users was substantially greater in men than in women. Methadone consumers showed significantly greater blood levels than others. In addition, there was a significant difference (P<0.01) in blood levels between men and women who used morphine.Conclusion: In general, it is important to understand the status of drug poisoning with drugs such as morphine, methadone, digoxin, and dronabinol, as well as the prognosis associated with the treatment process of such poisoning.

Item Type: Article
Creators:
CreatorsEmail
Saki, K.UNSPECIFIED
Bahmani, M.UNSPECIFIED
Zamanian, G.UNSPECIFIED
Abbasi, N.UNSPECIFIED
Aidy, A.UNSPECIFIED
Manouchehri, A.UNSPECIFIED
Mandal, S. K.UNSPECIFIED
Ganguly, P.UNSPECIFIED
Shokri, S.UNSPECIFIED
Keywords: Poisoning drug Dronabinol Digoxin Methadone Morphine united-states drug delta(9)-tetrahydrocannabinol performance toxicity exposure overdose infants pattern deaths General & Internal Medicine
Divisions:
Page Range: pp. 356-364
Journal or Publication Title: Caspian Journal of Internal Medicine
Journal Index: ISI
Volume: 14
Number: 2
Identification Number: https://doi.org/10.22088/cjim.14.2.356
ISSN: 2008-6164
Depositing User: مهندس مهدی شریفی
URI: http://eprints.medilam.ac.ir/id/eprint/4420

Actions (login required)

View Item View Item